# SDR FDEA202104100883

- Difficulty date: April 10, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA361857
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR PANEL STA 751-791 & LBL 8.5 - RBL 8.5 FOUND NUMEROUS   DAMAGED SPOT ON UPPER SURFACE PANEL. RED MARKED. FABRICATED FLOOR PANEL ADA 7286-57 FROM STATION 751-791 & LBL 8.5-RBL 8.5 AS   REQUIRED PER FEDEX DRAWINGS SRZ-25-005 (MAJOR REPAIR)
